# SDR SIMA201911210003

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 9,076 hours, 6,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR EMERGENCY EXIT IDTENIFER SIGN INOP.-C/A-PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING IAW EMB 175 AMM 33-50-00. ALL LIGHTING WORKS PER CHECK.
